# SDR ABXA030043

- Difficulty date: January 13, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 55,605 hours, 52,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578453
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION BETWEEN FS 218 - 200 AT FLOOR SUPPORT INTERCOSTAL, JUST INBOARD FROM 29 RT LONGERON. REPLACED INTERCOSTAL IAW DC-9 SRM.
